Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Tightness games with bounded finite selections (2018)

  • Authors:
  • USP affiliated authors: AURICHI, LEANDRO FIORINI - ICMC
  • USP Schools: ICMC
  • DOI: 10.1007/s11856-018-1639-7
  • Subjects: TOPOLOGIA; TEORIA DOS JOGOS
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s11856-018-1639-7 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Versões disponíveis em Acesso Aberto do: 10.1007/s11856-018-1639-7 (Fonte: Unpaywall API)

    Título do periódico: Israel Journal of Mathematics

    ISSN: 0021-2172,1565-8511



      Não possui versão em Acesso aberto
    Informações sobre o Citescore
  • Título: Israel Journal of Mathematics

    ISSN: 0021-2172

    Citescore - 2017: 0.77

    SJR - 2017: 1.253

    SNIP - 2017: 1.163


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC2875810-10PROD-2875810
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      AURICHI, Leandro Fiorini; BELLA, Angelo; DIAS, Rodrigo R. Tightness games with bounded finite selections. Israel Journal of Mathematics, Jerusalem, Hebrew University Magnes Press, v. 224, n. 1, p. 133-158, 2018. Disponível em: < http://dx.doi.org/10.1007/s11856-018-1639-7 > DOI: 10.1007/s11856-018-1639-7.
    • APA

      Aurichi, L. F., Bella, A., & Dias, R. R. (2018). Tightness games with bounded finite selections. Israel Journal of Mathematics, 224( 1), 133-158. doi:10.1007/s11856-018-1639-7
    • NLM

      Aurichi LF, Bella A, Dias RR. Tightness games with bounded finite selections [Internet]. Israel Journal of Mathematics. 2018 ; 224( 1): 133-158.Available from: http://dx.doi.org/10.1007/s11856-018-1639-7
    • Vancouver

      Aurichi LF, Bella A, Dias RR. Tightness games with bounded finite selections [Internet]. Israel Journal of Mathematics. 2018 ; 224( 1): 133-158.Available from: http://dx.doi.org/10.1007/s11856-018-1639-7

    Referências citadas na obra
    A. V. Arhangel’skiĭ, Frequency spectrum of a topological space and the classification of spaces (in Russian), Doklady Akademii Nauk SSSR 206 (1972), 265–268; English translation: Soviet Mathematics. Doklady 13 (1972), 1185–1189.
    A. V. Arhangel’skiĭ, The frequency spectrum of a topological space and the product operation (in Russian), Trudy Moskovskogo Matematicheskogo Obshchestva 40 (1979), 171–206; English translation: Transactions of the Moscow Mathematical Society (1981), Issue 2, 163–200.
    A. V. Arhangel’skiĭ and A. Bella, Countable fan-tightness versus countable tightness, Commentationes Mathematicae Universitatis Carolinae 37 (1996), 565–576.
    L. F. Aurichi and A. Bella, Topological games and productively countably tight spaces, Topology and its Applications 171 (2014), 7–14.
    D. Barman and A. Dow, Selective separability and SS+, Topology Proceedings 37 (2011), 181–204.
    D. Barman and A. Dow, Proper forcing axiom and selective separability, Topology and its Applications 159 (2012), 806–813.
    A. Bella, When is a Pixley–Roy hyperspace SS+?, Topology and its Applications 160 (2013), 99–104.
    L. Bukovský and K. Ciesielski, Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally, Proceedings of the American Mathematical Society 133 (2005), 605–611.
    F. Galvin, Indeterminacy of point-open games, Bulletin de l’Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques 26 (1978), 445–449.
    S. García-Ferreira and A. Tamariz-Mascarúa, Some generalizations of rapid ultrafilters in topology and Id-fan tightness, Tsukuba Journal of Mathematics 19 (1995), 173–185.
    J. Gerlits and Zs. Nagy, Some properties of C(X), I, Topology and its Applications 14 (1982), 151–161.
    G. Gruenhage, Infinite games and generalizations of first-countable spaces, General Topology and its Applications 6 (1976), 339–352.
    G. Gruenhage, The story of a topological game, Rocky Mountain Journal of Mathematics 36 (2006), 1885–1914.
    W. Hurewicz, Über eine Verallgemeinerung des Borelschen Theorems, Mathematische Zeitschrift 24 (1926), 401–421.
    W. Just and M. Weese, Discovering Modern Set Theory. I. Graduate studies in Mathematics, Vol. 8, American Mathematical Society, Providence, RI, 1997.
    V. I. Malyhin, On tightness and Suslin number in exp X and in a product of spaces, Doklady Akademii Nauk SSSR 203 (1972), 1001–1003; English translation: Soviet Mathematics. Doklady 13 (1972), 496–499.
    E. A. Michael, A quintuple quotient quest, General Topology and its Applications 2 (1972), 91–138.
    R. C. Moore and S. Mrówka, Topologies determined by countable objects, Notices of the American Mathematical Society 11 (1964), 554.
    S. Mrówka, On completely regular spaces, Fundamenta Mathematicae 41 (1954), 105–106.
    J. C. Oxtoby, Measure and Category, Graduate Texts in Mathematics, Vol. 2, Springer, New York–Heidelberg–Berlin, 1980.
    F. Rothberger, Eine Verschärfung der Eigenschaft C, Fundamenta Mathematicae 30 (1938), 50–55.
    M. Sakai, Property C″ and function spaces, Proceedings of the American Mathematical Society 104 (1988), 917–919.
    M. Scheepers, A direct proof of a theorem of Telgársky, Proceedings of the American Mathematical Society 123 (1995), 3483–3485.
    M. Scheepers, Combinatorics of open covers I: Ramsey theory, Topology and its Applications 69 (1996), 31–62.
    M. Scheepers, Combinatorics of open covers (III): games, Cp(X), Fundamenta Mathematicae 152 (1997), 231–254.
    P. L. Sharma, Some characterizations of W-spaces and w-spaces, General Topology and its Applications 9 (1978), 289–293.
    F. Siwiec, Sequence-covering and countably bi-quotient mappings, General Topology and its Applications 1 (1971), 143–154.
    F. Siwiec, Generalizations of the first axiom of countability, Rocky Mountain Journal of Mathematics 5 (1975), 1–60.
    S. Todorčević, Aronszajn orderings, Institut Mathématique. Publications. Nouvelle Série 57 (71) (1995), 29–46.
    B. Tsaban, Menger’s and Hurewicz’s problems: solutions from “The Book” and refinements, in Set Theory and its Applications, Contemporary Mathematics, Vol. 533, American Mathematical Society, Providence, RI, 2011, pp. 211–226.
    V. V. Uspenskii, Frequency spectrum of functional spaces, Vestnik Moskovskogo Universiteta. Matematika 77 (1982), 31–35; English translation: Moscow University Mathematics Bulletin 37 (1982), 40–45.